# SDR DALA2016070505099

- Difficulty date: July 4, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 66,230 hours, 48,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 31-36 HAVE NO EMERGENCY LIGHTS WORKING.  R & R EMERGENCY BATTERY POWER SUPPLY AT POSITION B5-212 REF WDM 33-51-14.  OPS CHECK GOOD REF AMM 33-53.
